# SDR SPAA0500076

- Difficulty date: September 24, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 52,063 hours, 32,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Part serial: 20272
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CHECK, AFT OVERHEAD AISLE EMERGENCY EXIT SIGN DOES NOT LIGHT.  REPLACED BATTERY POWER SUPPLY IAW 33-51-81.  OPERATIONAL CHECK NORMAL.
